# SDR DALA1028619865

- Difficulty date: September 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN INBOARD END OF RIGHT WING REAR SPAR WEB ATTACH ANGLE.  REPAIRED PER DWG 9958001, SRM 51-10-3, SRM 51-10-4, SRM 51-70-5 & SRM 51-30-5.
